# SDR COMA9610266

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 13,755 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, THE INDICATION WAS BOTH DOWN LOCK GREEN AND RED UNSAFE AT THE SAME TIME.  REPLACED THE LANDING GEAR CONTROL BOX.
